MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE PACEMAKER PACK (PMMFJ)685; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE PACEMAKER PACK (PMMFJ)685; CARDIOVASCULAR PROCEDURE KIT
Model Number SAN43PMMFK
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported clumps of lint and a hair were found in the pacemaker pack san43pmmfk.No injury was reported.No further information was provided.
 
Additional Manufacturer Narrative
Based on the lot number provided, we reviewed the device history record (dhr).There were no reports of any deviation or non-conformance investigations (nci) generated for the lot number.Sample photo was available for investigation and based on review, the photo shows the hair contamination, confirming the defect reported.Physical sample was not returned for investigation.During the assembly process, we utilize various controls to reduce the opportunity for hair in the packs.All employees must follow a strict dress code before entering the control access room (car) and component warehouse area that includes: must wear a hair net, head band and head cover that provides full coverage to the hairline and a full-length cover coat that closes to the neckline.All employees sanitize their hands.Employees then walk through a hallway that employs mechanical means (deionizers and air curtains) to remove particulate from the person before they enter the car.There is one way access and exit for the control access room (car) to restrict flow to the assembly area.Assembly areas have no direct access to the outdoors and have filtered ventilation.The assembly lines are wiped with a damp disinfectant cloth each morning and in between work orders.Trash is removed periodically during production and again at the end of each work order.Sticky rollers or a hepa-filtered vacuum is used to remove particulate from the floor.Each component¿s exterior surface is checked for any loose debris or hair before assembling into the pack.Although the hair was found in the pack, the source is not easily identified.This complaint has been brought to the attention of all involved employees in the production of this work order.All applicable procedures have been reviewed, including visual inspection of every component for hair prior to placement into the pack, and all other general handling and storage protocol.

Brand Name
PACEMAKER PACK (PMMFJ)685
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key12277382
Report Number1423537-2021-00657
Device Sequence Number11868476
Product Code OEZ
UDI-Device Identifier10887488908717
UDI-Public10887488908717
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN43PMMFK
Device Catalogue NumberSAN43PMMFK
Device Lot Number598647
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;